# SDR FDEA202305100870

- Difficulty date: May 10, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 58,903 hours, 27,659 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: Z2600105
- Condition: Inoperative
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OFFLOADING , DG CONTAINERS HAS BEEN PULLED  OUT WITH FIRE EXTINGUISHER HOSES CONNECTED ,  RESULTING TO BROKE FIRE EXTINGUISHER RIGID LINE.  BOTH MAIN DECK DG FIRE             EXTINGUISHERS - REMOVED/INOP.  EA F-2622-T0374370.  APPLICATION EA #F-2622-T0374370 PART 1.  PERFORMED.   A/C OK FOR SERVICE EA  F-2622-T0374370 REV NO.  POS. P2.  COMPLIED WITH EA F-2622-T0374370 REV NO.  POS. P2, A/C OK FOR SERVICE, MEL CLEARED.    MAIN DECK FIRE EXTINGUISHER AFT AND FWD INSTALLED PER MM : 26-26-99-4-0 . A/C READY FOR SERVICE.
